# SDR GAIA00513

- Difficulty date: September 7, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10157013
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2035 - PDX-MHR - ON APPROACH, LE DEVICES AND OUTBOARD FLAPS WOULD NOT EXTEND.  REFERENCED PROCEDURES AND DECLARED AN EMERGENCY.  TROUBLESHOT AND FOUND RIGHT OUTBOARD FLAP POSITION TRANSMITTER TO BE INTERMITTENT.  INSTALLED NEW TRANSMITTER.  RAN FLAPS SEVERAL TIMES AND ALL INDICATIONS ARE NORMAL, OPERATIONALLY CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
